# SDR DALA2024030402977

- Difficulty date: March 2, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N328NB
- Make and model: Airbus A319-114
- Aircraft serial: 1520
- Aircraft time: 45,868 hours, 23,941 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bonding Plate
- Part number: UNKNOWN
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3128 DAMAGED BONDING PLATE FLAP TRACK FAIRING 631CB ON RH WING. CORRECTIVE ACTION: REPAIRED PER ER/A 615323-14. (0226234)
